MAUDE Adverse Event Report: BIOMET 3I CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 3MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 3MM(H); DENTAL ABUTMENT
Model Number ILPC443U
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
Doctor reported the low profile abutment has been in mouth for 10 days and yesterday when doctor unscrewed it, everything came out and the abutment fell to the ground (a distance of about 40/50 cm) and the screw fractured.Tooth location not reported.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The following sections have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h4: device manufacturer date h6: adverse event problem h10: additional narrative one certain® low profile one-piece abutment (ilpc443u) was not returned for investigation.Therefore, visual evaluation could not be performed.The investigation was conducted using applicable instructions for use, risk files and other available information.Device history record (dhr) review for the lot (2020071183) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the lot (2020071183) for similar events and no other complaint was identified.Therefore, based on the available information and picture evaluation, device malfunction did occur and the reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 3MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11036166
Report Number0001038806-2020-02083
Device Sequence Number1033710
Product Code NHA
UDI-Device Identifier00844868021056
UDI-Public(01)00844868021056(17)250902(10)2020071183(241)ILPC443U
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K092341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/02/2025
Device Model NumberILPC443U
Device Catalogue NumberILPC443U
Device Lot Number2020071183
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/25/2020
Supplement Date Received by Manufacturer04/20/2021
Initial Report FDA Received Date12/18/2020
Supplement Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;